MathSciNet Relay Station
MathSciNet bibliographic data
MR1327042 65D17 (65D07 65D10 68U07)
Reif, Ulrich A degree estimate for subdivision surfaces of higher regularity. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2167–2174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement